# SDR HEEA0012883

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Torque Transmitt
- Part number: 222375077119
- Condition: Failed
- Location: Rotor
- Part time: 49 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE SLOWLY WENT UP, THEN FELL TO ZERO.
